# SDR USAASB03167

- Difficulty date: September 16, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE INTERIOR EMERGENCY LIGHTS AT SEAT ROW 12 THROUGH 19 AND THE EXTERIOR EMERGENCY LIGHTS AT THE AFT LEFT WING-TO-BODY FAIRING AND THE AFT RIGHT OVERWING EXIT ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT POSITION NR 5.  OPS CHECK NORMAL.  (M)
